Mediterranean Journal of Mathematics

, Volume 1, Issue 4, pp 479–486

Existence and Stability of Periodic Solutions of a Duffing Equation by Using a New Maximum Principle

Original Paper

DOI: 10.1007/s00009-004-0025-3

Cite this article as:
Torres, P.J. MedJM (2004) 1: 479. doi:10.1007/s00009-004-0025-3


The purpose of this paper is to obtain new criteria for existence and asymptotic stability of periodic solutions of a Duffing equation x′′ + cx′ + g(t, x) = 0, taking advantage of a new maximum principle with Lp-conditions combined with known relations between upper and lower solutions, topological degree and stability.

Mathematics Subject Classification (2000).

Primary 34C25Secondary 93D20


Periodic solutionasymptotic stabilitymaximum principleupper and lower solutions

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  1. 1.Departamento de Matemática AplicadaUniversidad de GranadaGranadaSpain